# SDR CA040324008

- Difficulty date: March 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 47,965 hours
- Engine: Ge CF680C2A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 132002260
- Condition: Broken
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH FLAP UNABLE TO RETRACT PAST THE INTERMEDIATE POSITION OF +-5 DEGREES.UPON INVESTIGATION FOUND THE LEFT HAND OUTBOARD VANE JAM DETECTOR UNIT SWITCH SHEARED AND INTERNALLY JAMMED AND BUFFER CRUSHED. THE BRACKET/SWITCH ASSEMBLY WAS REPLACED AND SYSTEM VERIFIED SERVICEABLE. FAILURE IS UNDER INVESTIGATION TO DETERMINE IF FATIGUE OR WEATHER ( ICE ) WOULD BE THE CAUSE.
